# SDR ASOA201101475

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,306 hours, 17,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED AFT MOST CABIN CEILING EMERGENCY LIGHT AS REQUIRED.  OPS CK GOOD IAW AMM 33-51-00.
